# SDR SIMA0552

- Difficulty date: February 24, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3110 - FLIGHT ATTENDANT CONTROL PANEL EMERGENCY ARMED LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
